# SDR CALA2022012400212

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737900
- Aircraft serial: 42184
- Aircraft time: 22,256 hours, 7,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: C08376
- Condition: Damaged
- Location: Seat12abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 12ABC INOP. FOUND BROKEN RED WIRE AT RACEWAY HARNESS TO SEAT CONNECTOR. INSTALLED NEW SOCKET ON WIRE AND INSTALLED IN CONNECTOR REF SWPM 20-42-01. OPS CK OK REF MM 33-51-00.
